# SDR USAA2012080600014

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 58,767 hours, 40,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT JUST AFT OF L2 DOOR, ON GALLEY 4B, IS CRACKED AND MISSING COVER.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW WDM 33-51-52.  OPERATIONAL TEST OF EMERGENCY LIGHTS TEST GOOD.
